# SDR DALA2017090406617

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 73,230 hours, 16,576 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE LOOP 1 STATUS MESSAGE DURING TAXI IN.  TROUBLESHOOTING FOUND THE LOWER AFT LOOP AT FAULT. REPLACED. SYSTEM,  OPERATION IS NORMAL.
